Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 2, NWS Lubbock, TX
NWS Lubbock, TX issued this tornado warning at Apr 22, 2010, 7:14 PM CDT for 4 counties in Texas. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2010, 7:14 PM CDT (00:14 UTC)
- Expired
- Apr 22, 2010, 8:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Childress County, TX, Cottle County, TX, Hall County, TX, Motley County, TX
The radar
The Lubbock radar (KLBB), 138 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 7:24 PM CDT | HAIL 2 | Northfield, TX | A FEW HAILSTONES UP TO TWO INCHES |
| Apr 22, 7:38 PM CDT | TORNADO | 8 Sw Cee Vee, TX | NUMEROUS REPORTS OF LARGE RAIN WRAPPED TORNADO - MOVING EAST AT 15 MPH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 2:30 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1589 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
312 WFUS54 KLUB 230014 TORLUB TXC075-101-191-345-230100- /O.NEW.KLUB.TO.W.0002.100423T0014Z-100423T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 714 PM CDT THU APR 22 2010 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * TORNADO WARNING FOR... EXTREME SOUTHWESTERN CHILDRESS COUNTY IN THE PANHANDLE OF TEXAS. EXTREME SOUTHEASTERN HALL COUNTY IN THE PANHANDLE OF TEXAS. NORTHEASTERN MOTLEY COUNTY IN NORTHWEST TEXAS. NORTHWESTERN COTTLE COUNTY IN NORTHWEST TEXAS. * UNTIL 800 PM CDT * AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST DANGEROUS PART OF THIS STORM WAS LOCATED 12 MILES NORTHEAST OF MATADOR...MOVING EAST-NORTHEAST AT 30 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE NORTHFIELD AND CEE VEE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS POSSIBLE TORNADO MAY BE WRAPPED IN RAIN AND NOT EASILY SEEN. IF YOU WAIT UNTIL YOU SEE OR HEAR IT COMING IT MAY BE TOO LATE. TAKE SHELTER NOW! IN ADDITION TO THE THREAT OF A TORNADO...LARGE HAIL UP TO BASEBALL SIZE CAN BE EXPECTED. GO TO A SAFE PLACE NOW! A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS. && LAT...LON 3439 10025 3405 10029 3403 10084 3430 10080 TIME...MOT...LOC 0013Z 249DEG 26KT 3416 10066 $$ MCZ/AMP
2 follow-up statements
426 WWUS54 KLUB 230032 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 732 PM CDT THU APR 22 2010 TXC075-101-191-345-230100- /O.CON.KLUB.TO.W.0002.000000T0000Z-100423T0100Z/ CHILDRESS TX-HALL TX-MOTLEY TX-COTTLE TX- 732 PM CDT THU APR 22 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHWESTERN COTTLE...NORTHEASTERN MOTLEY...EXTREME SOUTHEASTERN HALL AND FAR SOUTHWESTERN CHILDRESS COUNTIES... AT 727 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST DANGEROUS PART OF THIS STORM WAS LOCATED 9 MILES SOUTH OF NORTHFIELD MOVING EAST AT 20 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE NORTHFIELD AND CEE VEE. THIS TORNADO MAY BE WRAPPED IN RAIN AND NOT EASILY SEEN. IF YOU WAIT UNTIL YOU SEE OR HEAR IT COMING IT MAY BE TOO LATE. TAKE SHELTER NOW! IN ADDITION TO A POSSIBLE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL UP TO BASEBALL SIZE. AT 725 PM...THE PUBLIC REPORTED 2 INCH DIAMETER HAIL IN NORTHFIELD...WELL AWAY FROM THE MOST DANGEROUS PART OF THIS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS. LAT...LON 3405 10074 3429 10069 3439 10025 3405 10029 TIME...MOT...LOC 0030Z 254DEG 19KT 3417 10057 $$ MCZ/AMP
506 WWUS54 KLUB 230041 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 741 PM CDT THU APR 22 2010 TXC075-101-191-345-230100- /O.CON.KLUB.TO.W.0002.000000T0000Z-100423T0100Z/ CHILDRESS TX-HALL TX-MOTLEY TX-COTTLE TX- 741 PM CDT THU APR 22 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHWESTERN COTTLE...NORTHEASTERN MOTLEY...SOUTHEASTERN HALL AND SOUTHWESTERN CHILDRESS COUNTIES... AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM SPOTTERS WERE TRACKING A LARGE AND EXTREMELY DANGEROUS TORNADO. THE MOST DANGEROUS PART OF THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF CEE VEE...OR ABOUT 18 MILES NORTHWEST OF PADUCAH...MOVING EAST AT 15 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE NORTHFIELD AND CEE VEE. A LARGE TORNADO HAS BEEN CONFIRMED! TAKE SHELTER NOW! A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS. LAT...LON 3405 10074 3429 10069 3439 10025 3405 10029 TIME...MOT...LOC 0041Z 255DEG 13KT 3417 10054 $$ MCZ/AMP
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Apr 22, 6:35 PM CDT, 39 minutes earlier.
Area forecast discussion, Apr 22, 6:35 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 635 PM CDT THU APR 22 2010 .AVIATION... ONGOING THUNDERSTORMS THIS AFTERNOON WILL CONTINUE INTO THE EVENING HOURS NEAR KCDS. THERE IS A HIGH CHANCE OF A THUNDERSTORM TO HIT KCDS DURING THE EVENING. ADDITIONALLY...THERE WILL BE A CHANCE OF AN ISOLATED STORM TO HIT KLBB DURING THE SAME TIME PERIOD. THEREFORE HAVE OPTED FOR A CB IN THE TAF AT KLBB. A PACIFIC FRONT WILL MOVE THROUGH THE ENTIRE AREA OVERNIGHT ENDING THE THUNDER CHANCES. SURFACE WINDS WILL GREATLY INCREASE TOMORROW AFTERNOON IN RESPONSE TO A STRONG STORM SYSTEM NORTH OF THE AREA. && .PREV DISCUSSION... /ISSUED 343 PM CDT THU APR 22 2010/ SHORT TERM... UPPER LOW OVER THE DESERT SOUTHWEST WITH A STRONG SHORT WAVE TROUGH AND A MID AND UPPER LEVEL WIND MAXIMUM ROTATING NOW INTO SOUTHEAST ARIZONA AND SOUTHWEST NEW MEXICO...AND EXPECTED TO MOVE UP INTO EASTERN NEW MEXICO AND THE TEXAS SOUTH PLAINS LATER THIS EVENING. A PACIFIC COLD FRONT WAS CROSSING THROUGH CENTRAL NEW MEXICO...AND WILL SWEEP OUT THROUGH THE EASTERN PLAINS LATE THIS AFTERNOON...THEN THROUGH THE TEXAS PANHANDLE AND SOUTH PLAINS THIS EVENING. A DRYLINE THAT HAS BEEN FAIRLY DIFFUSE OVER THE WESTERN SOUTH PLAINS NONE-THE-LESS HAS BEEN PERSISTENT AND NOW SEEING SHOWERS AND THUNDER BREAKING OUT ALONG A FEW PARTS OF THE DRYLINE...ESPECIALLY BACK INTO EASTERN NEW MEXICO. ALSO...MOIST BACKED SOUTHEAST FLOW REMAINS OVER THE ROLLING PLAINS WITH NET CONVERGENT FLOW THROUGH THE EASTERN SOUTH PLAINS AND THE ROLLING PLAINS. MIXED LAYER CAPE VALUES IN THIS REGION ARE EXPECTED TO BE IN EXCESS OF 2000 J/KG. A TORNADO WATCH IS IN EFFECT UNTIL 03Z THIS EVENING FOR THIS AREA. AS THE UPPER TROUGH ROTATES IN...THE PACIFIC COLD FRONT WILL OVERCOME THE DRYLINE. HIGH BASED SHOWERS AND THUNDER SPREADING THROUGH WESTERN ZONES SHOULD ERUPT NEAR CENTRAL INTO EASTERN SOUTH PLAINS...SPREADING INTO ROLLING PLAINS DURING THE EVENING. DURING THE EARLY EVENING...FLOW OVER THE EASTERN HALF OF THE AREA WILL FAVOR A MIXTURE OF DISCRETE CELLS AND LINES ALONG WITH WAVES ALONG THE LINES AND A CLEAR TORNADO THREAT. BY LATE EVENING...FLOW SHOULD FAVOR MORE A LINEAR SYSTEM WITH DECREASING TORNADO THREAT BUT ON-GOING WIND AND HAIL RISK AS CONVECTIVE SYSTEM SWEEPS THROUGH ROLLING PLAINS. RAINFALL AMOUNTS AROUND A HALF INCH LOOKS REASONABLE EASTERN ZONES...AND MOSTLY UNDER A TENTH OF AN INCH WESTERN ZONES. DRIER AIR WILL FOLLOW LATER TONIGHT WHILE INCREASING WEST-SOUTHWEST FLOW WILL LEAD TO A COOLER BUT WINDY DAY ON FRIDAY. WINDS MAY REACH ADVISORY LEVELS FOR PORTIONS OF WESTERN SOUTH PLAINS...AND WITH RECENT RAINFALL THERE MAY BE A LAYER OF FINE SILT READY TO BE PICKED UP BY THE WIND. SO...RETAINED DRY AND WINDY FORECAST WITH MENTION OF PATCHY DUST FOR NOW. RMCQUEEN LONG TERM... ONLY MINOR CHANGES MADE TO THE EXTENDED FORECAST. LARGE UPPER LEVEL SYSTEM ACROSS THE SW WILL BE MOVING INTO THE CENTRAL PLAINS ON SATURDAY...WITH NW FLOW ALOFT DEVELOPING IN ITS WAKE THROUGH THE WEEKEND. A SECONDARY FRONT WILL PUSH THROUGH SATURDAY AFTERNOON WITH BREEZY NORTHWESTERLY WINDS IN ITS WAKE. LOW-LEVEL MOISTURE WILL BE RATHER LIMITED IN ADVANCE OF THE FRONT...THOUGH THE NAM DOES PAINT A LITTLE LIGHT QPF ACROSS THE EASTERN ZONES DURING THE AFTERNOON HOURS. PROGGED SOUNDINGS SUGGEST SOME WEAK INSTABILITY WITH THE POSSIBILITY OF A HIGH BASED SHOWER...BUT PROSPECTS OF ANY MEANINGFUL ACCUMULATION APPEAR LOW. ALSO...SOME MEDIUM RANGE NWP TRIES TO ADVANCE HIGHER TERRAIN CONVECTION IN NORTHERN NM AND SE CO TOWARD THE NW CWA BOTH SATURDAY AND SUNDAY EVENINGS...BUT THE ENVIRONMENT DOES NOT APPEARS PARTICULARLY FAVORABLE FOR THE STORMS TO MAKE THE LONG TRACK INTO THE REGION. AN UPPER LEVEL TROUGH WILL THEN TRANSLATE THROUGH THE NORTHERN STREAM EARLY NEXT WEEK DROPPING ANOTHER FRONT INTO THE REGION...THOUGH THE EXACT STRENGTH/PUSH OF THE FRONT REMAINS IN QUESTION. ALSO...GUIDANCE INDICATES A WEAK UPPER WAVE APPROACHING IN THE SOUTHERN STREAM NEXT TUESDAY...THOUGH SOME LATITUDE/TIMING DIFFERENCES EXIST. MOISTURE MAY BE SOMEWHAT LIMITED...BUT IF UPPER AND SFC FEATURES COME TOGETHER THEY MAY LEAD TO INCREASING STORM CHANCES LATE MONDAY OR TUESDAY. FOR NOW HAVE KEPT POPS BELOW MENTIONABLE LEVELS UNTIL THE PICTURE CLEARS. STORM CHANCES COULD IMPROVE LATER IN THE WEEK AS ANOTHER LARGE TROUGH MOVES INTO THE WESTERN CONUS. STAY TUNED. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 40 66 39 68 39 / 40 10 10 10 10 TULIA 43 66 41 70 41 / 40 10 10 10 10 PLAINVIEW 44 67 40 72 41 / 40 10 10 10 10 LEVELLAND 44 68 41 72 43 / 40 10 10 10 10 LUBBOCK 45 69 43 73 44 / 40 10 10 10 10 DENVER CITY 45 68 41 75 43 / 30 10 10 10 10 BROWNFIELD 46 68 42 74 44 / 40 10 10 10 10 CHILDRESS 51 73 47 74 48 / 60 10 10 10 10 SPUR 48 72 40 75 45 / 60 10 10 10 10 ASPERMONT 52 75 46 78 47 / 60 10 10 10 10 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Apr 22, 3:16 PM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 316 PM CDT THU APR 22 2010 TXZ021>044-232030- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 316 PM CDT THU APR 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY ACROSS THE SOUTHEAST TEXAS PANHANDLE AND NORTHERN ROLLING PLAINS AND A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF THE SOUTH PLAINS...SOUTHERN PANHANDLE...AND SOUTHERN ROLLING PLAINS. THESE STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON ALONG A DRYLINE ROUGHLY OVER THE INTERSTATE 27 CORRIDOR. ADDITIONAL THUNDERSTORMS MAY ALSO DEVELOP WEST OF THE DRYLINE DURING THE AFTERNOON AND EVENING HOURS. THE RISK FOR SEVERE THUNDERSTORM DEVELOPMENT WILL BECOME MOST WIDESPREAD BY THIS EVENING INTO THE OVERNIGHT HOURS...ESPECIALLY OVER THE CENTRAL AND EASTERN PORTIONS OF THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WEST TO SOUTHWESTERLY WIND SPEEDS MAY EXCEED 30 MPH...ESPECIALLY ACROSS THE CENTRAL AND WESTERN SOUTH PLAINS FRIDAY AFTERNOON AND EVENING. AREAS OF BLOWING DUST WILL BE POSSIBLE. WIND ADVISORIES MAY BE REQUIRED. .SPOTTER INFORMATION STATEMENT... SKYWARN STORM SPOTTER ACTIVATION WILL LIKELY BE REQUIRED LATER TODAY AND TONIGHT.
In the hours before
Special weather statement, Apr 22, 5:17 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 517 PM CDT THU APR 22 2010 TXZ029-035-222245- HALE-LUBBOCK- 517 PM CDT THU APR 22 2010 ...SIGNIFICANT WEATHER ADVISORY FOR LUBBOCK AND HALE COUNTIES... AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF ABERNATHY...MOVING NORTHEAST AT 40 MPH. NICKEL SIZE HAIL...WINDS SPEEDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. AMP
Special weather statement, Apr 22, 5:29 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 529 PM CDT THU APR 22 2010 TXZ035-036-222300- CROSBY-LUBBOCK- 529 PM CDT THU APR 22 2010 ...SIGNIFICANT WEATHER ADVISORY FOR LUBBOCK AND CROSBY COUNTIES... AT 528 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES NORTH OF SLATON...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF MODERATE DOWNPOURS ARE POSSIBLE WITH THIS STORM. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MCZ/AMP
Special weather statement, Apr 22, 5:38 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 538 PM CDT THU APR 22 2010 TXZ035-222300- LUBBOCK- 538 PM CDT THU APR 22 2010 ...SIGNIFICANT WEATHER ADVISORY FOR LUBBOCK COUNTY... AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES NORTHWEST OF THE SOUTH PLAINS MALL...MOVING NORTHEAST AT 30 MPH. ONE HALF INCH DIAMETER HAIL...WINDS SPEEDS UP TO 40 MPH...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MCZ/AMP
Special weather statement, Apr 22, 6:14 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 614 PM CDT THU APR 22 2010 TXZ036-041-042-222345- CROSBY-GARZA-LYNN- 614 PM CDT THU APR 22 2010 ...SIGNIFICANT WEATHER ADVISORY FOR LYNN...GARZA AND CROSBY COUNTIES... AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL RAPIDLY DEVELOPING THUNDERSTORMS...CENTERED ABOUT 10 MILES SOUTHWEST OF POST...AND MOVING NORTHEAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS UP TO 50 MPH...ARE POSSIBLE WITH THESE STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Local storm report, Apr 22, 7:00 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
700 PM CDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 5 ESE PLAINVIEW 34.16N 101.64W
04/22/2010 E1.25 INCH HALE TX TRAINED SPOTTER
HAIL REPORTED ALONG U.S. HIGHWAY 70
&&
EVENT NUMBER LUB1000059
MCONDERLocal storm report, Apr 22, 7:04 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
704 PM CDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM HAIL 1 N POST 33.21N 101.38W
04/22/2010 M0.88 INCH GARZA TX TRAINED SPOTTER
NICKLE SIZE HAIL
&&
EVENT NUMBER LUB1000060
MCQUEENThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:19 PM CDT | Severe Thunderstorm Warning | LUB | Hall | 40 min |
| Apr 22, 7:31 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent | 44 min |
| Apr 22, 7:35 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn | 40 min |
| Apr 22, 7:49 PM CDT | Severe Thunderstorm Warning | LUB | Motley | 56 min |
| Apr 22, 7:57 PM CDT | Tornado Warning | LUB | Childress, Cottle | 48 min |
| Apr 22, 8:03 PM CDT | Areal Flood Advisory | LUB | Cottle, Motley | 4 hr |
| Apr 22, 8:07 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn, Terry | 38 min |
| Apr 22, 8:44 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn | 61 min |
| Apr 22, 8:44 PM CDT | Tornado Warning | LUB | Childress, Cottle | 61 min |
| Apr 22, 8:57 PM CDT | Areal Flood Advisory | LUB | Garza, Lynn | 3 hr |
| Apr 22, 9:16 PM CDT | Areal Flood Advisory | LUB | Childress | 4 hr |
| Apr 22, 9:23 PM CDT | Severe Thunderstorm Warning | LUB | Lynn | 22 min |
| Apr 22, 9:41 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent | 64 min |
| Apr 22, 9:43 PM CDT | Tornado Warning | LUB | Childress, Cottle | 32 min |
| Apr 22, 9:44 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn | 46 min |
| Apr 22, 10:08 PM CDT | Areal Flood Warning | LUB | Garza, Lynn | 3 hr |
| Apr 22, 10:30 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent | 60 min |
| Apr 22, 11:28 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, King | 47 min |
| Apr 23, 4:14 AM CDT | Wind Advisory | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 17 more | 16 hr |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.